# SDR UPS98226111

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LIGHT SURFACE CORROSION ON SKIN BS 522 BETWEEN S1R AND 2R.  CORROSION ON SKIN FOUND TO BE WITHIN LIMITS.  CORROSION ON BUTT SPLICE STRAP REMOVED AND REPAIRED IAW SRS ENGINEEIRNG ORDER 98-06-002R1, UPS ENGINEERING FILE NUMBER 727-53-2007.
